Show simple item record

dc.contributor.authorPapageorgiou, Nikolaos S.
dc.date.accessioned2017-06-12T19:41:20Z
dc.date.available2017-06-12T19:41:20Z
dc.date.issued1994
dc.identifier.citationNikolaos S. Papageorgiou, “Existence of solutions for second-order evolution inclusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 525-535, 1994. doi:10.1155/S1048953394000407en_US
dc.identifier.urihttp://hdl.handle.net/11141/1487
dc.description.abstractIn this paper we examine second-order nonlinear evolution inclusions and prove two existence theorems; one with a convex-valued orientor field and the other with a nonconvex-valued field. An example of a hyperbolic partial differential inclusion is also presented.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleExistence of Solutions for Second-order Evolution Inclusionsen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1048953394000407


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0